CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Bukh-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018
Number of items: 1.

2018

Bukh, Boris and Conlon, David (2018) Rational exponents in extremal graph theory. Journal of the European Mathematical Society, 20 (7). pp. 1747-1757. ISSN 1435-9855. https://resolver.caltech.edu/CaltechAUTHORS:20190812-163000355

This list was generated on Tue Oct 22 15:55:19 2019 PDT.